# SDR REXA2021011200863

- Difficulty date: December 28, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Stab To Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO REAR FUSELAGE LT AFT DRAG ANGLE APPEARS TO BE CRACKED ON FWD SIDE.  REPLACED VERTICAL STAB TO REAR FUSELAGE LT AFT DRAG ANGLE, IAW CRJ 900 SRM 54-40-11-001-001-A01, 51-42-22-001-001-A01, 51-42-13-001-001-A01 
AND 51-42-21-001-001-A01.
